Untwisting 3-strand torus knots

Baader, Sebastian; Banfield, Ian; Lewark, Lukas (2020). Untwisting 3-strand torus knots. Bulletin of the London Mathematical Society, 52(3), pp. 429-436. Wiley 10.1112/blms.12335

[img]
Preview
Text
blms.12335.pdf - Published Version
Available under License Creative Commons: Attribution (CC-BY).

Download (265kB) | Preview

We prove that the signature bound for the topological 4‐genus of 3‐strand torus knots is sharp, using McCoy's twisting method. We also show that the bound is off by at most 1 for 4‐strand and 6‐strand torus knots, and improve the upper bound on the asymptotic ratio between the topological 4‐genus and the Seifert genus of torus knots from 2/3 to 14/27.

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Baader, Sebastian

Subjects:

500 Science > 510 Mathematics

ISSN:

0024-6093

Publisher:

Wiley

Funders:

Organisations 178756 not found.; [UNSPECIFIED] Emmy Noether Programme of the DFG

Language:

English

Submitter:

Sebastiano Don

Date Deposited:

18 Jan 2021 09:06

Last Modified:

18 Jan 2021 09:06

Publisher DOI:

10.1112/blms.12335

ArXiv ID:

1909.01003

Uncontrolled Keywords:

57M25

BORIS DOI:

10.48350/151213

URI:

https://boris.unibe.ch/id/eprint/151213

Actions (login required)

Edit item Edit item
Provide Feedback